# SDR DHL9870619C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Baggage Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, L/E OF AFT BAGGAGE BIN DOOR IS DENTED IN SEVERAL PLACES.  REPLACED SKIN AT AFT CARGO DOOR PER SRM 52-30-02, 48 X 52.5.  N/R 3549.
